# SDR SWAA2025051465016

- Difficulty date: April 28, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CAREGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] JOB CARD COMPLETED AND INSTALLED ON CUSTOMER CARD TTG8Q00ZSUFL;[02] REPAIRED FCB FWD CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1; NDI NO CRACKS NOTED.;[03] VERIFIED ACTION 2. JOB COMPLETE.
